# SDR A6WA201140173

- Difficulty date: March 14, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,554 hours, 20,183 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Part number: 601R5122623
- Part serial: AW0152
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 24,530 hours, 22,675 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3755, LOG 212249/1, DLY 3594, RUDDER TRIM KNOB STUCK IN FLIGHT MOMENTARILY WITH LT RUDDER TRIM INPUT.  TRIM TENDS TO RUN-AWAY WITHOUT CORRECTION.  R & R RUDDER/ AILERON TRIM PANEL REF AMM 27-22-00.  OPS CKS GOOD.
